# SDR SIMA200616515

- Difficulty date: June 12, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, FOUND CENTER HAT BEAM FLOOR RAMP IS CORRODED AT FRAME 20.  INSTALLED NEW SUPPORT IAW EMB AMM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
